# SDR IPXA2023011990061

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 21,908 hours, 14,852 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Sensor
- Part number: 102LA2AG
- Condition: Faulted
- Location: Rt Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB, EMERGENCY DECLARED,  TAT PROB EICAS AT 400 FT AGL.  REMOVED AND REPLACED TAT PROBE, OPS CHECK GOOD IAW AMM 34-12-02.
